U.S. doctors online nowAsk doctors free
Australia
A 24-year-old female asked:

dr found staph infection in my urine.. put me on 7 day course antibiotics (alprim) what's a staph infection? make your skin itch? how did i get it :(

1 doctor answer1 doctor weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Staphylococcus is a: bacterium that can cause variety of infxns—skin, lungs, wounds, blood, etc. I suspect itching comes from alprim (sulfa-based antibiotics often cause itching) so tell doc so (s)he can change to different one. Your hx of kidney stone suggests problems with your urinary tract. The Keflex may be killing off more common causes of UTI so that more powerful bacteria can infect. See doc 4 complete workup

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old male asked:

I get a stabing pain in my anus from time to time, and when I poop a terd stays in there ocasionally and I wipe for about 13 minutes, and somtimes my belly button fells wierd, also notice random stabbing pains when I urinate?

2 doctor answers3 doctors weighed in
Dr. Eric Kaplan
Colon and Rectal Surgery 42 years experience
Too many : Nonspecific issues to give you an answer, so i would suggest you discuss each of these with your primary care doctor. They do not seem to be related to each other.
A 40-year-old member asked:

What can be done for head and neck pain from arthritis in the cervical spine?

3 doctor answers6 doctors weighed in
Dr. Nabil Moufarrej
Sleep Medicine 44 years experience
Neck pain: This needs to be checked to assess the severity if no significant pathology anti inflammatory meds and muscle relaxants may help as will exercise and pt.
Canada
A 23-year-old female asked:

24 yrs LMP june 20 . Excessive burping bleed gums while brushing , nausea. Yesterday bright blood in urine little bit 2 drops , hpt negative am I preg?

1 doctor answer1 doctor weighed in
Dr. Charles Kattuah
Dentistry 23 years experience
Very possible.: In my area of expertise the bleeding gums is a fairly accurate sign, especially if you consider yourself to have a healthy mouth and good oral hygiene.
Garden Grove, CA
A 18-year-old female asked:

I had my first Depo-Provera provera (medroxyprogesterone) shot about a 2 3 weeks ago and now I have slight brownish redish spotting I had unprotected sex 10 days after the shot now I m wondering what the spotting means please help?

1 doctor answer3 doctors weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Spotting is common: Spotting is very common in the first few weeks after you start taking Depo Provera (medroxyprogesterone) injections. It is expected to resolve in coming months. If it does not resolve then you should see your gynecologist for examination.
New York, NY
A 18-year-old female asked:

I'm on vacation in orlando and I seem to have prickly heat rash all over my body. It's very itchy and irritating. I bought gold bond powder but it doesn't seem to be working. What else can I do?

1 doctor answer1 doctor weighed in
Dr. Francine Mosley
General Practice 20 years experience
Try over-the-counter: Hydrocortisone cream, but if that doesn't work either, give in and see a doc for diagnosis of what kind of rash: do you need a stronger steroid rash or an anti-fungal? A doc'll have to check out the rash to see.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.